# SDR UALA2011051302366

- Difficulty date: May 13, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,074 hours, 5,614 cycles
- Engine: Pwa PW40903
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOA SMOOTH DENT ON FWD CARGO DOOR SKIN AT APPROX 1FEET FROM  BOTTOM EDGE AND 3INCHES FROM AFT EDGE.   DENT DIMENSION L 40MM W 15 MM D 1.5 MM APPROXIMATE. FOUND DAMAGE TO BE OUT OF SRM LIMITS. A.D.1 A OVER Y IS 7.5. DYE PENETRANT INSP. FOUND NO CRACKS. PER EVA 73667 OK TO CARRY FORWARD WITH FOLLOWING RESTRICTIONS. HFEC MUST BE ACP WITH 50 FLT HRS. INSPECTING INNER AND OUTER SKINS, WITH CONCURRENT VISUAL INSPECTIONS EVERY "A" CHK AND PERMANENT REPAIR BY "C" CHK. REMOVED DAMAGED AREA. HFEC. MFG AND INSTALL REPAIR IAW EVA 80846, 777EN-52-0014. CF9023 CREATED TO GET 8100-9 WITHIN 12 MONTHS.
